# SDR HALA2016112300215

- Difficulty date: November 23, 2016
- Submitted: November 24, 2016
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 29,044 hours, 4,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP FLIGHT DECK ENTRY IS LOOSE.  REPLACED FLIGHT DECK ENTRY AND FIRST CLASS GALLEY EMERGENCY LIGHT STRIP.
